Ideal Protein Diet - Hot Flashes




View Full Version : Hot Flashes


jeffiner
01-24-2013, 03:29 PM
For the last two days I have been going through periods of red hot cheecks..it lasts an hour or so then goes away. Is a result of IP? Maybe hormanl? Im definately not starting menopause..and im not getting hot all over and sweating..just bright red and hot cheeks.


pocahontas812
01-24-2013, 08:17 PM
Something similar happened to me my first 2-3 weeks on IP. Not sure if my cheeks actually looked red, but I definitely felt flushed. It usually happened after lunch, so I wondered if it was related to the IP food I was eating at lunch (either a soup or chocolate drink). Never considered that it might have been hormone related. It eventually went away and hasn't recurred.

skinnyT
01-24-2013, 09:19 PM
I have these too. And this week I keep thinking that I have the flu. I eat my dinners for lunch thou so it would have to be a late reaction to the chocoshake I have every morning. huh:cool:


SweetShe
01-26-2013, 09:09 AM
I have been experiencing red cheeks/hot face as well and my coach asked if it was after I took my multi vitamin because it could be from the Niacin in the multi vitamin. I don't get it everyday and more often get it in the evening, after dinner which is when I take the multi vitamin. But this morning, it's happening again and of course I just ate my breakfast and took the multi vitamin. I don't think it is concidered bad but I am going to do some research on this...


But I am curious, has anyone else experienced this?

jeffiner
01-26-2013, 09:15 AM
Thats interesting because I stopped taking the multi vitamin because the iron BUT the hot flashes have stopped

lisa32989
01-26-2013, 09:24 AM
Remember: the quick weight loss releases stored estrogen from the fat cells.

Copperhead31
01-26-2013, 10:29 AM
It's gotta be the estrogen from the fat cells, like lisa32989 said. I didn't have hot flashes when I was on my "break" from IP, but they are back with a vengeance!

evepet
01-26-2013, 10:46 AM
I have been experiencing red cheeks/hot face as well and my coach asked if it was after I took my multi vitamin because it could be from the Niacin in the multi vitamin. I don't get it everyday and more often get it in the evening, after dinner which is when I take the multi vitamin. But this morning, it's happening again and of course I just ate my breakfast and took the multi vitamin. I don't think it is concidered bad but I am going to do some research on this...


But I am curious, has anyone else experienced this?

I've also read about 'flushing' sometimes being a side effect of niacin. Interesting that you're seeing the correlation to when you take the multi. I don't think it's 'bad' either... just is.

Fishette
01-26-2013, 06:02 PM
If it is from the release of estrogen, try using an over the counter progesterone cream, as the hot flashes are said to be from the imbalance of estrogen and progesterone. If you increase your progesterone with the cream it can sometimes restore the balance and the hot flashes will subside - not immediately of course but over several weeks.